# SDR COMA0360371

- Difficulty date: August 12, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 4,131 hours, 3,858 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 1112
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 4,131 hours, 3,858 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5875 STAB TRIM, MACH TRIM AND AUTO PILOT TRIM CAUTION MESSAGES.  REPLACED THE HSTCU.
